EconPapers    
Economics at your fingertips  
 

Density in small time at accessible points for jump processes

Jean Picard

Stochastic Processes and their Applications, 1997, vol. 67, issue 2, 251-279

Abstract: We consider a process Yt which is the solution of a stochastic differential equation driven by a Lévy process with an initial condition Y0 = y0. We assume conditions under which Yt has a smooth density for any t > 0. We consider a point y that the process can reach with a finite number of jumps from y0, and prove that, as t tends to 0, the density at this point is of order t[Gamma] for some [Gamma] = [Gamma](y0, y). Some applications to the potential analysis of the process are given.

Keywords: 60J75; 60H07 (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00008-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:67:y:1997:i:2:p:251-279

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:67:y:1997:i:2:p:251-279